RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 12, Pages 2054–2064 (Mi zvmmf10494)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimality conditions of the maximum principle type in bilinear control problems

V. G. Antonik, V. A. Srochko

Irkutsk State University, Irkutsk, Russia

Abstract: The optimization of a bilinear functional related to a linear state system with a modular control constraint is considered. Exact formulas for the functional increment are used to obtain sufficient conditions for the optimality of extremal controls that supplement the maximum principle. These conditions are represented in the form of inequalities and equalities for one-variable functions on a time interval. The optimization of a quadratic functional with the help of a matrix conjugate function is reduced to the bilinear case.

Key words: linear state system, bilinear functional, sufficient optimality conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00564_а


DOI: https://doi.org/10.7868/S0044466916120024

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:12, 2023–2034

Bibliographic databases:

UDC: 519.626
Received: 15.12.2015
Revised: 04.04.2016

Citation: V. G. Antonik, V. A. Srochko, “Optimality conditions of the maximum principle type in bilinear control problems”, Zh. Vychisl. Mat. Mat. Fiz., 56:12 (2016), 2054–2064; Comput. Math. Math. Phys., 56:12 (2016), 2023–2034

Citation in format AMSBIB
\Bibitem{AntSro16}
\by V.~G.~Antonik, V.~A.~Srochko
\paper Optimality conditions of the maximum principle type in bilinear control problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 12
\pages 2054--2064
\mathnet{http://mi.mathnet.ru/zvmmf10494}
\crossref{https://doi.org/10.7868/S0044466916120024}
\elib{https://elibrary.ru/item.asp?id=27640187}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 12
\pages 2023--2034
\crossref{https://doi.org/10.1134/S0965542516120022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391821900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006905624}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10494
  • http://mi.mathnet.ru/eng/zvmmf/v56/i12/p2054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Srochko, “Prosteishaya nevypuklaya zadacha upravleniya. Printsip maksimuma i dostatochnye usloviya optimalnosti”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 184–194  mathnet  crossref
    2. V. A. Srochko, V. G. Antonik, E. V. Aksenyushkina, “Zadachi optimalnogo upravleniya dlya bilineinoi sistemy spetsialnoi struktury”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 183, VINITI RAN, M., 2020, 130–138  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:12
    References:28
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021